Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the cohomology of stable two stage Postnikov systems
HTML articles powered by AMS MathViewer

by John R. Harper PDF
Trans. Amer. Math. Soc. 152 (1970), 375-388 Request permission

Abstract:

We study the cohomology of certain fibre spaces. The spaces are the total spaces of stable two stage Postnikov systems. We study their cohomology as Hopf algebras over the Steenrod algebra. The first theorem determines the cohomology as a Hopf algebra over the ground field, the algebra structure being known previously. The second theorem relates the action of the Steenrod algebra to the Hopf algebra structure and other available structures. The work is in the direction of explicit computations of these structures but is not quite complete with regard to the action of the Steenrod algebra. The ideas of Massey and Peterson [7], Mem. Amer. Math. Soc. No. 74, are used extensively, and $\bmod 2$ cohomology is used throughout.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.50
  • Retrieve articles in all journals with MSC: 55.50
Additional Information
  • © Copyright 1970 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 152 (1970), 375-388
  • MSC: Primary 55.50
  • DOI: https://doi.org/10.1090/S0002-9947-1970-0268892-2
  • MathSciNet review: 0268892